Ask an expert
Question

19 Sep 2007

MOOD SWINGS
Hi there Doc, I was on depo provera for about 13 years in Jan I had my last injection and July I had a laproscopic tubal ligation since them I have had terrible mood swings - one moment high the clouds the next depressed and very tearful, is this normal and how long will this last. I have also been on anti depressants since April although have not taken them regularly in the last 2/3 weeks - could this also be adding to my mood swings, what should I do?
Answer 273 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can have mood swings for a while as your hormones adjust to being off the injection. However, it should have sorted itself out by now. Not taking antidepressants regularly can cause mood swings. I presume that you are being managed by a psychiatrist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.